Advanced search
Start date
Betweenand

Global Singular Fibrations of Polynomial Mappings

Grant number: 08/10563-4
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): March 01, 2009
Effective date (End): February 28, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Maria Aparecida Soares Ruas
Grantee:Luis Renato Gonçalves Dias
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:08/54222-6 - Singularities, geometry and differential equations, AP.TEM

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CHEN, YING; DIAS, LUIS RENATO G.; TAKEUCHI, KIYOSHI; TIBAR, MIHAI. INVERTIBLE POLYNOMIAL MAPPINGS VIA NEWTON NON-DEGENERACY. ANNALES DE L INSTITUT FOURIER, v. 64, n. 5, p. 1807-1822, 2014. Web of Science Citations: 0.
DIAS, L. R. G.; RUAS, M. A. S.; TIBAR, M. Regularity at infinity of real mappings and a Morse-Sard theorem. Journal of Topology, v. 5, n. 2, p. 323-340, 2012. Web of Science Citations: 11.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
DIAS, Luis Renato Gonçalves. Regularity at infinity and global fibrations of real algebraic maps. 2013. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação São Carlos.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.